# SDR SWAA990450

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 9527M99P11
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT ENGINE NR 31 FAN BLADE HAS DENT AT MIDSPAN FILLET RADIUS.  REMOVED AND REPLACED NR 31 FAN BLADE PER MM.
